The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Ricci Flow Equations on Special Finsler Space

Authors

S. K. Narasimhamurthy and D. M. Vasantha

Abstract

In this paper, we deal with one of the special Finsler spaces such as C2-like
space and find out Ricci flow equations on C2-like space with (α, β)−metric

Keywords and Phrases : Ricci flow, (α, β)-metric, C2-like space.
AMS Subject Classification : : 53B40, 53C60.

Received date : November 11, 2013

Accepted date:  April 30, 2014

cited by: J.T.S. Vol. 8 (2014), pp.121-130

Download PDF